BibTeX record journals/complexity/YangFLW20

download as .bib file

@article{DBLP:journals/complexity/YangFLW20,
  author    = {Wenbin Yang and
               Xiaozhou Feng and
               Shuhui Liang and
               Xiaojuan Wang},
  title     = {Asymptotic Behavior Analysis of a Fractional-Order Tumor-Immune Interaction
               Model with Immunotherapy},
  journal   = {Complex.},
  volume    = {2020},
  pages     = {7062957:1--7062957:12},
  year      = {2020},
  url       = {https://doi.org/10.1155/2020/7062957},
  doi       = {10.1155/2020/7062957},
  timestamp = {Thu, 24 Sep 2020 13:04:22 +0200},
  biburl    = {https://dblp.org/rec/journals/complexity/YangFLW20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics